# SDR CALA2013082090590

- Difficulty date: August 19, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 61,050 hours, 17,063 cycles
- Engine: Pwa PW2037
- System (JASC): 5240 · Service Doors
- Part: Strip
- Condition: Torn
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR BUSSEL FOR SLIDE HAS RUBBER STRIP ON LOWER EDGE OF BUSSEL TORN LOOSE.
